MathSciNet Relay Station
MathSciNet bibliographic data
MR2401995 (2009c:11135) 11M38 (11L05 11T24)
Fu, Lei; Wan, Daqing Trivial factors for $L$-functions of symmetric products of Kloosterman sheaves. Finite Fields Appl. 14 (2008), no. 2, 549–570.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement